Taiwan Drug Relief Foundation
* Home中文版Kids
e_inside04
  *
Bulletin Board
*
*
*
*
*
 
*Home > Bulletin Board > News
* Print News
*
* Remind the Department of Health: use of Tamiflu may cause liver and neuropsychiatric adverse reactions(2009/6/18)
*
* Date: 2009/6/18~
*
Japanese media in March 1, 2008 there have been two reported cases, suspected a result of taking Tamiflu (Tamiflu) lead to severe liver inflammation and death, the Japanese Health, Labor and Welfare to assess the case after the two because the two can not be ruled out serious liver inflammation and death is not associated with the use of Tamiflu, therefore, requiring manufacturers to increase published in "Tamiflu has liver dysfunction caused by the adverse reaction," Attention. Department of Health approval of "Tamiflu, Tamiflu (drug name: oseltamivir)" permit two drugs, theNuclear indications as "adults and young people aged 13 or above for the prevention and treatment of influenza", insert approved by the listing of adverse reactions after the set of "influenza drug oseltamivir due to the patients, there was a small number of hepatitis liver index rise. " According to investigation, the Department of Health to build the national communications information on adverse drug reactions, there is no suspected a result of taking Tamiflu caused by liver inflammation, liver dysfunction or liver function index reported cases of adverse reactions. To (96), Japan reported a number of young people from taking Tamiflu, which led to acts ofAnomalies of adverse reactions, China has had a minor after taking Tamiflu paresthesia of adverse reactions, in order to ensure safety of the public administration in the Department of Health in April requested 96 years in the Canadian Journal of insert-related warnings at the same time issued a press release and related letter to remind the public and physicians and patients learn to pay attention to. After a preliminary study in Japan showed that people taking Tamiflu and abnormal behavior will not lead, though this medication in order to ensure public safety, the adverse effects mentioned above have been published in the insert, the U.S. FDA in March 4, 2008 has once again reminded the attention of physicians and patients with neuropsychiatricAspects of adverse reactions. Department of Health reminded the medical staff and patients should be careful using this drug. Department of Health has taken the initiative to establish drug safety monitoring and evaluation mechanism, with the exception of adverse drug reactions have the notification system, for safety-related messages, at any time to understand the situation, in order to protect the safety of the public administration to remind the medical staff or patients suspected because of the use of (taking ) drugs at the time of adverse reactions, please immediately inform the implementation of the Department of Health National Center for Adverse Drug Reaction informed, adverse drug reactions hotline 02-2396-0100 communications, Web site: http: / / adr.doh.gov.tw the original source http://www.doh.gov.tw/CHT2006/DM/DM2_p01.aspx?class_no=25&now_fod_list_no=9279&level_no=2&doc_no=52980

【This article is the google on-line immediate translation.】
* Data source-
  Ministry of Health and Welfare
*
Other
*
* Publish Article about Taiwan Drug Relief System~**online**(2012/3/20)
* Taiwan Drug relief system to enhance the professional quality of care study(2009/7/3)
* In order to effectively increase the safety of the public administration, the Department of Health to integrate the national adverse reporting system products(2009/7/1)
* Drug relief Zoo Tycoon game forward with the parent-child Huan(2009/6/23)
Back Top
 
Special line:886-2-2358-7343 Fax:886-2-2358-4098
Add:10F.,No. 22, Aiguo E Rd, Zhongzheng District Taipei City, 100, Taiwan (R.O.C.)【地圖 Map
Best Viewed With IE 6.0 & Firefox 3.0.6 & 1024x768 Resolution. Copyright©2009 Taiwan Drug Relief Foundation
SitemapContacts us